# SDR 9800095641

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, THE NR 2 ENGINE EXPERIENCED A COMPRESSOR STALL.  TAKEOFF WAS ABORTED AT 10 KTS.  BORESCOPE INSPECTION REVEALED COMPRESSOR DAMAGE.  MAINTENANCE REPLACED THE NR 2 ENGINE.
